The deviance in deviant causal chains

McDonnell, N. (2015) The deviance in deviant causal chains. Thought: A Journal of Philosophy, 4(3), pp. 162-170. (doi:10.1002/tht3.169)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:McDonnell, Dr Neil
Authors: McDonnell, N.
College/School:College of Arts > School of Humanities > Philosophy
Journal Name:Thought: A Journal of Philosophy
Publisher:Wiley
ISSN:2161-2234
ISSN (Online):2161-2234
Published Online:13 August 2015

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
661041EmergenceFiona MacphersonJohn Templeton Foundation (TEMPLFOU)40485HU - PHILOSOPHY